Publications (22) RAFAEL GALLEGO AMEZ publications

2022

  1. The nonequilibrium potential today: A short review

    Chaos, Solitons and Fractals, Vol. 165

2019

  1. The Winfree model with heterogeneous phase-response curves: Analytical results

    Journal of Physics A: Mathematical and Theoretical, Vol. 52, Núm. 15

2016

  1. On the origin of multiscaling in stochastic-field models of surface growth

    European Physical Journal B, Vol. 89, Núm. 9

2013

  1. Conditioning and accurate computations with Pascal matrices

    Journal of Computational and Applied Mathematics, Vol. 252, pp. 21-26

2012

  1. A note on matrices with maximal growth factor for Neville elimination

    Journal of Computational and Applied Mathematics

2010

  1. A collection of examples where Neville elimination outperforms Gaussian elimination

    Applied Mathematics and Computation, Vol. 216, Núm. 9, pp. 2525-2533

  2. Neville elimination: An efficient algorithm with application to chemistry

    Journal of Mathematical Chemistry, Vol. 48, Núm. 1, pp. 3-20

2009

  1. Iterative refinement for Neville elimination

    International Journal of Computer Mathematics

2007

  1. Pseudospectral versus finite-difference schemes in the numerical integration of stochastic models of surface growth

    Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 76, Núm. 5